# SDR AALA20040710

- Difficulty date: July 5, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EXIT SIGNS ABOVE AFT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY FOR EXIT SIGNS ABOVE OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
